# SDR DALA2018092700264

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 54,582 hours, 7,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK AT FR 53.1-53.2, +Y450 FOUND CORRODED. REMOVED DAMAGED AREA AND INSTALLED REPAIR PER SRM 53-31-15-300-001 AND SRM 51-42-11. LP 0758532
